# SDR AUS20031306

- Difficulty date: December 30, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICERS NR 1 WINDOW CRACKED IN OUTER PANE. CRACKING APPEARS TO ORIGINATE FROM DELAMINATION AT TOP LT AREA OF WINDOW.
